# SDR 2008UALA00036

- Difficulty date: January 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CRACKED AT BS 520 STR 12R.  MAJOR REPAIR:  FABRICATED AND INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER-TRIPLER REPAIR.
